# SDR VTZA96073

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Box
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 6191 - IAD-BOS - AFTER LANDING, THE NOSEWHEEL STEERING LOCKED UP EXITING RUNWAY.  BLEW BOTH NOSE TIRES ATTEMPTING TO LEAVE THE RUNWAY.  AIRCRAFT WAS THEN TOWED TO GATE AND NOSEWHEEL STEERING BOX WAS LUBED AND REMOVED AND REPLACED BOTH N/G TIRES.  OPS CHECK OK.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
